# SDR ASAA2019092730847

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 15,398 hours, 5,041 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 4000 FT ON DESCENT LEFT SIDE WINDOW OVERHEAT LT ILLUMINATED. FOLLOWED QRH AND LIGHT STAYED OFF. GROUNDED - YES. FOLLOWED QRH RESET PROCEDURE AND LIGHT STAYED OFF.
